# SDR 03FDEA01881

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 38,424 hours, 25,615 cycles
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN LANDING GEAR WAS SELECTED DOWN, THE NOSE GEAR, LEFT GEAR   AND RIGHT GEAR ALL INDICATED (GREEN) DOWN AND LOCKED, AND THE RIGHT GEAR ALSO  INDICATED (RED) GEAR UNSAFE. RECYCLED THE GEAR TO UP THEN DOWN, AND INDICATION WAS NORMAL.  T/S DOWNLOCK SENSOR. PER 727 M/M 32-61-091-4. ALL INDICATIONS NORMAL. CLEANED SENSOR AND TARGET. LUBED UP LOCK PER 727 M/M 12-21-001-2.
